Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symmetries of stochastic differential equations
Responsible organisation
2010 (English)In: Lecture Notes in Physics, ISSN 0075-8450, Vol. 806, 209-250 p.Article in journal (Refereed) Published
Abstract [en]

This chapter deals with applications of the group analysis method to stochastic differential equations. These equations are often obtained by including random fluctuations in differential equations, which have been deduced from phenomenological or physical view. In contrast to deterministic differential equations, only few attempts to apply group analysis to stochastic differential equations can be found in the literature. It is worth to note that this theory is still developing. Before defining an admitted symmetry for stochastic differential equations an introduction into the theory of this type of equations is given. The introduction includes the discussion of a stochastic integration, a stochastic differential and a change of the variables (Itô formula) in stochastic differential equations. Applications of the Itô formula are considered in the next section which deals with the linearization problem. The Itô formula and the change of time in stochastic differential equations are the main tools of defining admitted transformations for them. After introducing an admitted Lie group and supporting material of the introduced definition, some examples of applications of the given definition are studied.

Place, publisher, year, edition, pages
Springer , 2010. Vol. 806, 209-250 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-7598DOI: 10.1007/978-90-481-3797-8_5Local ID: oai:bth.se:forskinfoF704BB20A56DD8C2C125781400332484OAI: oai:DiVA.org:bth-7598DiVA: diva2:835241
Available from: 2012-09-18 Created: 2011-01-10 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf